March  2021, 26(3): 1749-1762. doi: 10.3934/dcdsb.2020318

On the asymptotic behavior of solutions to time-fractional elliptic equations driven by a multiplicative white noise

Institute of Mathematics, Vietnam Academy of Science and Technology, 18 Hoang Quoc Viet, 10307 Ha Noi, Viet Nam

 

Received  February 2020 Revised  July 2020 Published  March 2021 Early access  November 2020

Fund Project: This research is supported by a grant from the Vietnam Academy of Science and Technology under the grant number DLTE00.01–20/21

This paper is devoted to study of time-fractional elliptic equations driven by a multiplicative noise. By combining the eigenfunction expansion method for symmetry elliptic operators, the variation of constant formula for strong solutions to scalar stochastic fractional differential equations, Ito's formula and establishing a new weighted norm associated with a Lyapunov–Perron operator defined from this representation of solutions, we show the asymptotic behaviour of solutions to these systems in the mean square sense. As a consequence, we also prove existence, uniqueness and the convergence rate of their solutions.

Citation: Hoang The Tuan. On the asymptotic behavior of solutions to time-fractional elliptic equations driven by a multiplicative white noise. Discrete and Continuous Dynamical Systems - B, 2021, 26 (3) : 1749-1762. doi: 10.3934/dcdsb.2020318
References:
[1]

M. AllenL. Caffarelli and A. Vasseur, A parabolic problem with a fractional time derivative, Archive for Rational Mechanics and Analysis, 221 (2016), 603-630.  doi: 10.1007/s00205-016-0969-z.

[2]

P. T. AnhT. S. Doan and P. T. Huong, A variation of constant formula for Caputo fractional stochastic differential equations, Statistics and Probability Letters, 145 (2019), 351-358.  doi: 10.1016/j.spl.2018.10.010.

[3]

B. BaeumerM. Geissert and M. Kovács, Existence, uniqueness and regularity for a class of semi-linear stochastic Volterra equations with multiplicative noise, Journal of Differential Equations, 258 (2015), 535-554.  doi: 10.1016/j.jde.2014.09.020.

[4]

L. ChenY. Hu and D. Nualart, Nonlinear stochastic time-fractional slow and fast diffusion equations on $ \mathbb{R}^d$, Stochastic Processes and their Applications, 129 (2019), 5073-5112.  doi: 10.1016/j.spa.2019.01.003.

[5]

Z.-Q. ChenK.-H. Kim and P. Kim, Fractional time stochastic partial differential equations, Stochastic Processes and their Applications, 125 (2015), 1470-1499.  doi: 10.1016/j.spa.2014.11.005.

[6]

N. D. CongT. S. DoanS. Siegmund and H. T. Tuan, On stable manifolds for planar fractional differential equations, Applied Mathematics and Computation, 226 (2014), 157-168.  doi: 10.1016/j.amc.2013.10.010.

[7]

S. D. Eidelman and A. N. Kochubei, Cauchy problem for fractional diffusion equations, Journal of Differential Equations, 199 (2004), 211-255.  doi: 10.1016/j.jde.2003.12.002.

[8]

L. C. Evans, Partial Differential Equations., Graduate Series in Mathematics, 19. American Mathematics Society, 1998.

[9]

M. GinoaS. Cerbelli and H. E. Roman, Fractional diffusion equation and relaxation in complex viscoelastic material, Physica A: Statistical Mechanics and its Applications, 191 (1992), 449-453.  doi: 10.1016/0378-4371(92)90566-9.

[10]

R. Gorenflo, A. A. Kilbas, F. Mainardi and S. V. Rogosin, Mittag-Leffler Functions, Related Topics and Applications, Springer Monographs in Mathematics, Springer, Heidelberg, 2014. doi: 10.1007/978-3-662-43930-2.

[11]

R. GorenfloY. Luchko and M. Yamamoto, Time-fractional diffusion equation in the fractional Sobolev spaces, Fractional Calculus and Applied Analysis, 18 (2015), 799-820.  doi: 10.1515/fca-2015-0048.

[12]

T. D. Ke, N. N. Thang and L. T. P. Thuy, Regularity and stability analysis fro a class of semilinear nonlocal differential equations in Hilbert spaces, Journal of Mathematical Analysis and Applications, 483 (2020), 123655. doi: 10.1016/j.jmaa.2019.123655.

[13]

P. E. Kloeden and E. Platen, Numerical Solutions of Stochastic Differential Equations, Stochastic Modelling and Applied Probability. Springer-Verlag Berlin Heidelberg, New York, 1992. doi: 10.1007/978-3-662-12616-5.

[14]

W. LiuM. Röckner and J. L. da Silva., Quasi-linear (stochastic) partial differential equations with time-fractional derivatives, SIAM Journal on Mathematical Analysis, 50 (2018), 2588-2607.  doi: 10.1137/17M1144593.

[15]

R. Metzler and J. Klafter, Boundary value problems for fractional diffusion equations, Physica A: Statistical Mechanics and its Applications, 278 (2000), 107-125.  doi: 10.1016/S0378-4371(99)00503-8.

[16]

R. R. Nigmatullin, The realization of the generalized transfer equation in a medium with fractal geometry, Physica Status Solidi (b), 133 (1986), 425-430.  doi: 10.1002/pssb.2221330150.

[17]

I. Podlubny, Fractional Differential Equations, An Introduction to Fractional Derivatives, Fractional Differential Equations, To Methods of Their Solution and Some of Their Applications, Academic Press, Inc., San Diego, CA, 1999.

[18]

H. E. Roman and P. A. Alemany, Continuous-time random walks and the fractional diffusion equation, Journal of Physics A: Mathematical and General, 27 (1994), 3407-3410.  doi: 10.1088/0305-4470/27/10/017.

[19]

K. Sakamoto and M. Yamamoto, Initial value/boundary value problems for fractional diffusion-wave equations and applications to some inverse problems, Journal of Mathematical Analysis and Applications, 382 (2011), 426-447.  doi: 10.1016/j.jmaa.2011.04.058.

[20]

D. T. SonP. T. HuongP. E. Kloeden and H. T. Tuan, Asymptotic separation between solutions of Caputo fractional stochastic differential equations, Stochastic Analysis and Applications, 36 (2018), 654-664.  doi: 10.1080/07362994.2018.1440243.

[21]

R. Zacher, Weak solutions of abstract evolutionary integro-differential equations in Hilbert spaces, Funkcialj Ekvacioj, 52 (2009), 1-18.  doi: 10.1619/fesi.52.1.

[22]

R. Zacher, A De Giorgi–Nash type theorem for time fractional diffusion equations, Mathematische Annalen, 356 (2013), 99-146.  doi: 10.1007/s00208-012-0834-9.

show all references

References:
[1]

M. AllenL. Caffarelli and A. Vasseur, A parabolic problem with a fractional time derivative, Archive for Rational Mechanics and Analysis, 221 (2016), 603-630.  doi: 10.1007/s00205-016-0969-z.

[2]

P. T. AnhT. S. Doan and P. T. Huong, A variation of constant formula for Caputo fractional stochastic differential equations, Statistics and Probability Letters, 145 (2019), 351-358.  doi: 10.1016/j.spl.2018.10.010.

[3]

B. BaeumerM. Geissert and M. Kovács, Existence, uniqueness and regularity for a class of semi-linear stochastic Volterra equations with multiplicative noise, Journal of Differential Equations, 258 (2015), 535-554.  doi: 10.1016/j.jde.2014.09.020.

[4]

L. ChenY. Hu and D. Nualart, Nonlinear stochastic time-fractional slow and fast diffusion equations on $ \mathbb{R}^d$, Stochastic Processes and their Applications, 129 (2019), 5073-5112.  doi: 10.1016/j.spa.2019.01.003.

[5]

Z.-Q. ChenK.-H. Kim and P. Kim, Fractional time stochastic partial differential equations, Stochastic Processes and their Applications, 125 (2015), 1470-1499.  doi: 10.1016/j.spa.2014.11.005.

[6]

N. D. CongT. S. DoanS. Siegmund and H. T. Tuan, On stable manifolds for planar fractional differential equations, Applied Mathematics and Computation, 226 (2014), 157-168.  doi: 10.1016/j.amc.2013.10.010.

[7]

S. D. Eidelman and A. N. Kochubei, Cauchy problem for fractional diffusion equations, Journal of Differential Equations, 199 (2004), 211-255.  doi: 10.1016/j.jde.2003.12.002.

[8]

L. C. Evans, Partial Differential Equations., Graduate Series in Mathematics, 19. American Mathematics Society, 1998.

[9]

M. GinoaS. Cerbelli and H. E. Roman, Fractional diffusion equation and relaxation in complex viscoelastic material, Physica A: Statistical Mechanics and its Applications, 191 (1992), 449-453.  doi: 10.1016/0378-4371(92)90566-9.

[10]

R. Gorenflo, A. A. Kilbas, F. Mainardi and S. V. Rogosin, Mittag-Leffler Functions, Related Topics and Applications, Springer Monographs in Mathematics, Springer, Heidelberg, 2014. doi: 10.1007/978-3-662-43930-2.

[11]

R. GorenfloY. Luchko and M. Yamamoto, Time-fractional diffusion equation in the fractional Sobolev spaces, Fractional Calculus and Applied Analysis, 18 (2015), 799-820.  doi: 10.1515/fca-2015-0048.

[12]

T. D. Ke, N. N. Thang and L. T. P. Thuy, Regularity and stability analysis fro a class of semilinear nonlocal differential equations in Hilbert spaces, Journal of Mathematical Analysis and Applications, 483 (2020), 123655. doi: 10.1016/j.jmaa.2019.123655.

[13]

P. E. Kloeden and E. Platen, Numerical Solutions of Stochastic Differential Equations, Stochastic Modelling and Applied Probability. Springer-Verlag Berlin Heidelberg, New York, 1992. doi: 10.1007/978-3-662-12616-5.

[14]

W. LiuM. Röckner and J. L. da Silva., Quasi-linear (stochastic) partial differential equations with time-fractional derivatives, SIAM Journal on Mathematical Analysis, 50 (2018), 2588-2607.  doi: 10.1137/17M1144593.

[15]

R. Metzler and J. Klafter, Boundary value problems for fractional diffusion equations, Physica A: Statistical Mechanics and its Applications, 278 (2000), 107-125.  doi: 10.1016/S0378-4371(99)00503-8.

[16]

R. R. Nigmatullin, The realization of the generalized transfer equation in a medium with fractal geometry, Physica Status Solidi (b), 133 (1986), 425-430.  doi: 10.1002/pssb.2221330150.

[17]

I. Podlubny, Fractional Differential Equations, An Introduction to Fractional Derivatives, Fractional Differential Equations, To Methods of Their Solution and Some of Their Applications, Academic Press, Inc., San Diego, CA, 1999.

[18]

H. E. Roman and P. A. Alemany, Continuous-time random walks and the fractional diffusion equation, Journal of Physics A: Mathematical and General, 27 (1994), 3407-3410.  doi: 10.1088/0305-4470/27/10/017.

[19]

K. Sakamoto and M. Yamamoto, Initial value/boundary value problems for fractional diffusion-wave equations and applications to some inverse problems, Journal of Mathematical Analysis and Applications, 382 (2011), 426-447.  doi: 10.1016/j.jmaa.2011.04.058.

[20]

D. T. SonP. T. HuongP. E. Kloeden and H. T. Tuan, Asymptotic separation between solutions of Caputo fractional stochastic differential equations, Stochastic Analysis and Applications, 36 (2018), 654-664.  doi: 10.1080/07362994.2018.1440243.

[21]

R. Zacher, Weak solutions of abstract evolutionary integro-differential equations in Hilbert spaces, Funkcialj Ekvacioj, 52 (2009), 1-18.  doi: 10.1619/fesi.52.1.

[22]

R. Zacher, A De Giorgi–Nash type theorem for time fractional diffusion equations, Mathematische Annalen, 356 (2013), 99-146.  doi: 10.1007/s00208-012-0834-9.

[1]

Qi Yao, Linshan Wang, Yangfan Wang. Existence-uniqueness and stability of the mild periodic solutions to a class of delayed stochastic partial differential equations and its applications. Discrete and Continuous Dynamical Systems - B, 2021, 26 (9) : 4727-4743. doi: 10.3934/dcdsb.2020310

[2]

Priscila Santos Ramos, J. Vanterler da C. Sousa, E. Capelas de Oliveira. Existence and uniqueness of mild solutions for quasi-linear fractional integro-differential equations. Evolution Equations and Control Theory, 2022, 11 (1) : 1-24. doi: 10.3934/eect.2020100

[3]

Jiaohui Xu, Tomás Caraballo, José Valero. Asymptotic behavior of nonlocal partial differential equations with long time memory. Discrete and Continuous Dynamical Systems - S, 2021  doi: 10.3934/dcdss.2021140

[4]

Jiaohui Xu, Tomás Caraballo. Long time behavior of fractional impulsive stochastic differential equations with infinite delay. Discrete and Continuous Dynamical Systems - B, 2019, 24 (6) : 2719-2743. doi: 10.3934/dcdsb.2018272

[5]

Anderson L. A. de Araujo, Marcelo Montenegro. Existence of solution and asymptotic behavior for a class of parabolic equations. Communications on Pure and Applied Analysis, 2021, 20 (3) : 1213-1227. doi: 10.3934/cpaa.2021017

[6]

G. Deugoué, T. Tachim Medjo. The Stochastic 3D globally modified Navier-Stokes equations: Existence, uniqueness and asymptotic behavior. Communications on Pure and Applied Analysis, 2018, 17 (6) : 2593-2621. doi: 10.3934/cpaa.2018123

[7]

Yongqiang Fu, Xiaoju Zhang. Global existence and asymptotic behavior of weak solutions for time-space fractional Kirchhoff-type diffusion equations. Discrete and Continuous Dynamical Systems - B, 2022, 27 (3) : 1301-1322. doi: 10.3934/dcdsb.2021091

[8]

Minoo Kamrani. Numerical solution of partial differential equations with stochastic Neumann boundary conditions. Discrete and Continuous Dynamical Systems - B, 2019, 24 (10) : 5337-5354. doi: 10.3934/dcdsb.2019061

[9]

Kai Liu. Stationary solutions of neutral stochastic partial differential equations with delays in the highest-order derivatives. Discrete and Continuous Dynamical Systems - B, 2018, 23 (9) : 3915-3934. doi: 10.3934/dcdsb.2018117

[10]

Chang Zhang, Fang Li, Jinqiao Duan. Long-time behavior of a class of nonlocal partial differential equations. Discrete and Continuous Dynamical Systems - B, 2018, 23 (2) : 749-763. doi: 10.3934/dcdsb.2018041

[11]

Matteo Bonforte, Yannick Sire, Juan Luis Vázquez. Existence, uniqueness and asymptotic behaviour for fractional porous medium equations on bounded domains. Discrete and Continuous Dynamical Systems, 2015, 35 (12) : 5725-5767. doi: 10.3934/dcds.2015.35.5725

[12]

Tingting Liu, Qiaozhen Ma. Time-dependent asymptotic behavior of the solution for plate equations with linear memory. Discrete and Continuous Dynamical Systems - B, 2018, 23 (10) : 4595-4616. doi: 10.3934/dcdsb.2018178

[13]

Changpin Li, Zhiqiang Li. Asymptotic behaviors of solution to partial differential equation with Caputo–Hadamard derivative and fractional Laplacian: Hyperbolic case. Discrete and Continuous Dynamical Systems - S, 2021, 14 (10) : 3659-3683. doi: 10.3934/dcdss.2021023

[14]

Tian Zhang, Huabin Chen, Chenggui Yuan, Tomás Caraballo. On the asymptotic behavior of highly nonlinear hybrid stochastic delay differential equations. Discrete and Continuous Dynamical Systems - B, 2019, 24 (10) : 5355-5375. doi: 10.3934/dcdsb.2019062

[15]

Yejuan Wang, Tongtong Liang. Mild solutions to the time fractional Navier-Stokes delay differential inclusions. Discrete and Continuous Dynamical Systems - B, 2019, 24 (8) : 3713-3740. doi: 10.3934/dcdsb.2018312

[16]

Ji Shu, Linyan Li, Xin Huang, Jian Zhang. Limiting behavior of fractional stochastic integro-Differential equations on unbounded domains. Mathematical Control and Related Fields, 2021, 11 (4) : 715-737. doi: 10.3934/mcrf.2020044

[17]

Kim-Ngan Le, William McLean, Martin Stynes. Existence, uniqueness and regularity of the solution of the time-fractional Fokker–Planck equation with general forcing. Communications on Pure and Applied Analysis, 2019, 18 (5) : 2765-2787. doi: 10.3934/cpaa.2019124

[18]

Yajing Li, Yejuan Wang. The existence and exponential behavior of solutions to time fractional stochastic delay evolution inclusions with nonlinear multiplicative noise and fractional noise. Discrete and Continuous Dynamical Systems - B, 2020, 25 (7) : 2665-2697. doi: 10.3934/dcdsb.2020027

[19]

Ishak Alia. Time-inconsistent stochastic optimal control problems: a backward stochastic partial differential equations approach. Mathematical Control and Related Fields, 2020, 10 (4) : 785-826. doi: 10.3934/mcrf.2020020

[20]

María J. Garrido–Atienza, Kening Lu, Björn Schmalfuss. Random dynamical systems for stochastic partial differential equations driven by a fractional Brownian motion. Discrete and Continuous Dynamical Systems - B, 2010, 14 (2) : 473-493. doi: 10.3934/dcdsb.2010.14.473

2021 Impact Factor: 1.497

Metrics

  • PDF downloads (251)
  • HTML views (162)
  • Cited by (0)

Other articles
by authors

[Back to Top]